Hi im a 25 year old male I have been with my partner for 5 years so i don t think its an STD but there is a small dark mark on penis as well as little dots on the mark they are all dark. The skin around head has been dry and has been cracking which is painful. When i pull the skin back where the skin has been dry the skin goes white all around the edge of the penis. Any suggestions i think it might be a yest infection though im not sure.
I think it is due to poor cleaning of the part,while taking bath you Evert your skin on glance part of penis and clean it daily so that smegma does not collect underneath the skin and skin remain greasy and smooth.
This is the reason there is cracking on tip of penis.
If you fail to do so it is likely that you may develop phymosis or infection called belanoprostitis.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
glans spotting/marks good day ....im 57 ..white male...170 lbs.... i have a penis question on a problem i just noiticed recently...my history: i have been taking flurazepam for sleep for years unfortuntalely and though id like to taper off right now is hard to do...ive been under some stress now due to financial/house etc.......I have recently noticed faint dark very thin lines . and also some dark spotting near the end of my penis... at this time i have no problems with them ..also none with urination at this point ,but am concerned...btw...i do have the odd (maybe once every couple years) moderate psoriasis condition with dry skin on elbows ...no real redness...just dry cracked skin.....i have this happening on one elbow now... suggestions welcome on what could be the casue of my penis marking/spotting problem?
Hi, last night i had a bath, and when i got out and had dried myself, i noticed that the left hand side of my penis shaft was covered in a red/pinky rash. its basically looks like dry skin would, but its not dry? what is this...
A few weeks ago I began to have discomfort in my penis. I couldn t pinpoint where the discomfort was coming from but it seemed to almost be from the tip going down the shaft, possible in the urethra. I have a dark red spot that appeared a little before the pain on the shaft, however it has never pussed or popped or been very sensitive. the skin has occasionally been dry on the red mark but it is healing and going away now. the pain has stopped for a few days and then come back randomly and it isn t constant. just today I noticed on the underside of my penis darker stretches of skin that were not there before, they almost look like veins but are new and slightly raised. I have been to planned parenthood and came back negative for chlamydia and gonorrhea, I am still waiting for the results of blood work checking for herpes.
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...